Differential and Integral Equations

A transformation of right-definite $S$-Hermitian systems to canonical systems

H. Langer and R. Mennicken

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 5 (1990), 901-908.

First available in Project Euclid: 9 September 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B05: Linear boundary value problems
Secondary: 34C20: Transformation and reduction of equations and systems, normal forms 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)


Langer, H.; Mennicken, R. A transformation of right-definite $S$-Hermitian systems to canonical systems. Differential Integral Equations 3 (1990), no. 5, 901--908. https://projecteuclid.org/euclid.die/1378730132

Export citation